Couldn't find what you looking for?

TRY OUR SEARCH!

I have just started taking levodopa and so far so good. There are no side effects at all. However, I have heard that levodopa can cause side effects that only become noticeable with time, and this has me slightly worried. What are those side effects of levodopa and what can you tell me about them?

Loading...

I have read up about the side effects of levodopa, and there are some potential serious side effects, which I feel apprehensive about mentioning because it is really very unlikely you will experience any of them and I don't want you to worry about your medication. Some of the more common and non serious side effects of levodopa are nausea, allergic reactions, stiff muscles and blood pressure fluctuations. If this happens to you, your health care provider can provide additional medication to treat those symptoms.
Reply

Loading...